Has anyone been on anti-depressant for several years. All of a sudden I feel anxiety , lack of energy. It is winter out with no sun, but I just don't feel good anymore. Can the drug make you start feeling sick. Do I need to bump up the dosage, try to get out of this funk. I've been taking Aplenzin for about 7 Yrs. I don't want to start all over. Please HELP.
After that long you have developed a tolerance to this medication, so, best thing is to get with your Dr and reevaluate your situation, I don't think upping the dose now is wise, again based on what you posted. A a gradual, supervised wean down over a 2-3 month period will put you in a place where you can then go back up, as your tolerance will have changed by then, or, the Dr may opt to start you on something else once this is out of your system.
Definitely do not do anything unless it's coming from a Dr face-to-face, far too many unknowns regarding your unique health etc. involved for any opinion from anyone but your Dr., what I have posted here is a suggestion based on my own similar experiences.
Let me know what comes of the visit.
rose05 balbanese i hope i said it right my friend poster is got it but i do believe you have to see the doctor i go through this every year for the last 25 or so and they have to adjust my meds around the holidays if not before the lack of bright sun and such some people try those i know of several they can get way out there do not buy one no matter what.Help people can't remember i just go with it but my front room is all windows and i open them up in the morning close at night anyway i have that condition to caused by lack of sun causes depression to deepen what ever you do don't buy the lamp at least 7 people i know that rried it did not work a dose increase for 3 months or so is what helps me i can use the 4 grand in my pocket much better some cheaper but the lamps don't draw up enough light chuck1957 please call orgo in to the doctor asap chuck.
Without knowing what dosage you are currently taking, don't know if increasing is a possibility. Of course, your doctor is the best to answer this question. Sometimes we do get use to our medicaitons and have to up the dosage. Fortunately, with Aplenzin (bupropion) you can add another antidepressant without stopping this one. Might be another possibility to discuss with the doc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 May 2013 • 4 answers
Posted 7 Jul 2013 • 26 answers
Posted 15 Aug 2013 • 4 answers
Posted 23 Aug 2013 • 2 answers
Posted 11 Feb 2016 • 2 answers